# SDR CALA2024030800666

- Difficulty date: March 4, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,100 hours, 32,153 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING NOTIFIED TOMC PLACED ON CDL REF. PAGE 7245006. REQUESTING DEFERREL COMLIED WITH MEL REQUIRMENTS. A/C OKAY TO CONTINUE.  FUEL CAP INSTALLED PRIOR TO ARRIVAL, VERIFIED CAP ASSY, NO DEFECTS NOTED.
